MathSciNet Relay Station
MathSciNet bibliographic data
MR142001 22.60 (46.80)
Kirillov, A. A. Unitary representations of nilpotent Lie groups. (Russian) Uspehi Mat. Nauk 17 1962 no. 4 (106), 57–110.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement